This is a very normal side effect especially when taking the first few doses of a pain med. However as usage continues those should diminish over time. As for the eyes being wide
open…are you talking about
the pupils? Narcotics will always pin the pupils tight even in a dark setting and will generally be non responsive to changes of light. I served a few years in Law enforcement and this was a good indication that the driver was on some sort of pain med. I'm not very familiar with the Tramadol product though, and I see that it is considered a non narcotic according to a reply here.
I myself have taken large doses of Oxycontin and yes at first had a small problem with a little light headedness…but again that quickly stopped. Currently I'm on Fentanyl, and again there is no side effect like that for me.
Moderator Chronic Pain Forum
Weekly Quote!"If you trust Google more than your doctor then maybe it's time to switch doctors"
Post Edited (Screaming Eagle) : 8/12/2012 9:04:53 AM (GMT-6)